RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 19, Number 2  


Stability estimates of solutions to extremal problems for a nonlinear convection-diffusion-reaction equation
G. V. Alekseev, R. V. Brizitskii, Zh. Yu. Saritskaya
3
Finding the coefficients of a linear elliptic equation
R. A. Aliev
17
Symmetry of finite crystalline solids
R. M. Garipov, M. S. Kotelnikova
29
The deduction of the homogenized model of isothermal acoustics in a heterogeneous medium in the case of two different poroelastic domains
A. A. Gerus, S. A. Gritsenko, A. M. Meirmanov
37
On a class of systems of ordinary differential equations of large dimension
G. V. Demidenko, I. A. Uvarova
47
A factorization method for numerical solution of the Navier–Stokes equations of a incompressible viscous fluid
V. M. Kovenya, A. S. Kudryashov
61
Numerical solution of an equilibrium problem for an elastic body with a delaminated thin rigid inclusion
E. M. Rudoy
74
A method of solving an exterior three-dimensional boundary value problem for the Laplace equation
A. O. Savchenko, V. P. Il'in, D. S. Butyugin
88
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020